Question 5 1 out of 1 points A patient has been hospitalized for treatment of

Question 5 1 out of 1 points a patient has been

This preview shows page 2 - 3 out of 9 pages.

Question 51 out of 1 pointsA patient has been hospitalized for treatment of substance abuse after being arrested and jailed for the past 24 hours. The patient is experiencing severe muscle and abdominal cramps, seizures, and acute psychosis due to abrupt withdrawal. Which of the following drug classes is the most likely cause of these severe and potentially fatal withdrawal symptoms? Question 61 out of 1 pointsA nurse works in a sleep disorder clinic and is responsible for administering medications to the patients. Which of the following patients would be most likely to receive zaleplon (Sonata)? Question 70 out of 1 pointsA nurse is talking to an 18-year-old patient who has had a seizure disorder since she was 10 years old and is taking phenytoin (Dilantin). The nurse should suggest that she take which of the following?
Image of page 2
Image of page 3

You've reached the end of your free preview.

Want to read all 9 pages?

  • Fall '13
  • Morphine, Benzodiazepine, Phenytoin, Lorazepam, Benzodiazepine withdrawal syndrome

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture